| Model Number |
M0061902130 |
| Medical Device Problem Codes |
Material Separation (1562); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: device problem code a0413 captures the reportable event of stent buckled.Impact code f23 captures the reportable event of unexpected medical intervention.
Event or Problem Description
It was reported that, during a percutaneous nephrolithotomy procedure, using a tria ureteral stent, the stent became buckled multiple times over the guidewire.Additionally, the radiopaque marker of the pusher was separated and was floating around the kidney and had to be retrieved with grasping forceps.Another of the same stent was used to complete the procedure.No further patient complications were reported.
Additional Manufacturer Narrative
Block h6: device problem code a0413 captures the reportable event of stent buckled.Impact code f23 captures the reportable event of unexpected medical intervention.Block h11: correction to field block h6: device codes.
Event or Problem Description